Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 1, Pages 145-150
http://dx.doi.org/10.1155/S0161171290000199

Time—periodic weak solutions

Instituto de Matemática, Universidade Federal do Rio de Janeiro, C.P. 68530, Rio de Janeiro, Brazil

Received 30 December 1987

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eliana Henriques de Brito, “Time—periodic weak solutions,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 1, pp. 145-150, 1990. https://doi.org/10.1155/S0161171290000199.